Couldn't find what you looking for?

TRY OUR SEARCH!

So here is what is going on - I have been taking ortho tri cyclen lo faithfully every night at 10 o'clock since about June, 2009 when I was 17 going on 18. I'm now 21 and have been on the pill for just over 3 years. My boyfriend and I always have unprotected sex, and he always cums in me. Last Wednesday I began taking flagyl (metronidazole) for a bacterial infection. I was also on my period that week, and we had unprotected sex multiple times; including yesterday which was also my last day taking flagyl. I had to take 1 pill every 12 hours for 7 days. I just started my new pack of birth control on Monday. This morning I woke up with this strange stomach ache that sent me running to the bathroom dry heaving, and spitting up bile. I don't know where this stomach ache came from because while on flagyl, you can't drink. So I know it wasn't that, and I ate good the day before. Anyway, my question is: should I be worried about pregnancy? Should I take a test in the next few days or weeks just to be sure? Or should I just wait it out until my next period is due and see what happens?
I really need some sort of advice or just a little guidance. My stomach is doing little flip flops from my slight nerves right now.

Loading...

i need help too. my period is 2 weeks late, i usually have my period on 34 days. now it's 47 days and still no period, i took two home exams on different days, both showed negative results. today i took a blood test and got less than 5 which means negative. i have sore breasts, i pee every two hours. btw i just had once sex the last month exactly 32 days ago, so i think that the tests should be accurate by now. ps. my partner didnt even ijaculated inside me. so the chances to get pregnant i guess are really very rare, both home and blood tests came negative. still im not having my period. i have so many symptoms. my doctor says im not pregnant although i still feel like i am. im not taking any pills or any kind of medicine. really i need to know whats happening with me as its driving me crazy?? 
Reply

Loading...